I can’t do this anymore: I can’t... - Anxiety and Depre...

Anxiety and Depression Support
31,016 members32,070 posts

I can’t do this anymore

I can’t function. I wake up several times a night with panic attacks. I haven’t slept more than an hr a time in weeks. I’m nauseas and shaking all the time. The pit in my stomach never goes away. I honestly don’t know what to do anymore, I feel like I won’t survive this. I’ve called like 10 psychiatrists but no one is taking new patients

13 Replies
oldestnewest

I'm here if you need anything.... I had a realllly bad weekend too. Do you get nightmares too?

Reply

The nightmare is when I wake up 🤦‍♀️

Reply

I get it... I have nightmares that jolt me out of sleep into the real nightmare of realizing I have to deal with this anxiety that leads to depression. I get bad panic attacks where i have to walk and get all my adrenaline out and I shake and cry and gag... it's horrible. I've seen sooo many therapists and none of them can help me. I hear to talk if you need me... I don't have much advice since i obviously haven't learned to handle mine yet :(

1 like
Reply

Keep looking for a psychiatrist until you find one. You probably need to talk out these nightmares until you determine and are able to resolve the issue. You will survive, they are nightmares and can be resolved.

Reply

Go to an urgent care, tell them about the panic/anxiety, explain that you cannot get in to see an MD and that you need quick acting Benzodiazepines for the next few weeks while you are trying to get in with an MD. You need to break the cycle with medication at this point. Ativan is the medication 1 mg. Don’t take no for an answer.

1 like
Reply

I have a psychiatrist. She took me off the Benzos that I’ve been on for 6 years pretty suddenly for no real reason (told me if I don’t like it go find another dr) so I’ve been going through withdrawal pretty bad while I look for a new psych

Reply

No way, it took me a year to come of Ativan after being on for 10 plus years. Some people stay on a lifetime. You need the medication back, this is nuts!! That doctor needs to be reported. This is crazy!! You should not be feeling this way, I’m so sorry. Call that doctor tell them you need s call back, it’s an emergency, they need to call in medication and this doctor needs to tapper you off the medication slowly over a long period of time. If this doctor refuses report the doctor to the Office of Professions. They will be able to assist you with reporting this doctor to the board. Dam I just don’t get some people. You can’t just come off medications like this quickly, there is a horrible rebound, which is what your dealing with

Reply

Yea exactly my anxiety is 10x worse than it ever was

Reply

Legally stressed. Please go to the ER. They can give you a few and possibly refer you to a new doc. Oh. I’m so sorry you’re going thru this. Please keep us updated!!

1 like
Reply

If I don’t hear back from someone by tomorrow I probably will. I was trying really hard to just push through it but I’m really not doing well

1 like
Reply

I agree, just go to the ER and get medication then you can find a psychiatrist or regular doctor who will prescribe the benzo and an insomnia medication. You have to sleep to function and not sleeping is making your anxiety much worse.

1 like
Reply

Exactly!!

1 like
Reply

I’m here if you need someone to talk to, pm me 💜

1 like
Reply

You may also like...